| Model Number |
69252 |
| Medical Device Problem Code |
Device Unsafe to Use in Environment (2918)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Incident (b)(6) has had several falls in their l&d area.Customer suspects it could have something to do with residual powder or something coming off the shoe covers.Additional information was requested on january 14, 2025, january 15, 2025, and january 16, 2025, with no response received back from the customer.Based on complaint report with minimal information, at this time it's unknown if there were any serious injuries or medical intervention required due to reported falls.The customer also did not provide a lot number.
Additional Manufacturer Narrative
Incident two of two the product involved in the event is not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard* x-tra traction* shoe cover blue univ.The complaint component halyard* x-tra traction* shoe cover blue univ, part number 69252 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on january 14, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
Additional Manufacturer Narrative
Incident two of two no samples were available for evaluation.A device history record evaluation was unable to be performed as a lot number was not provided by the customer.There have been no changes to the glue supplier.The manufacturer reviewed all outgoing inspection records of this product 69252 from jan 2024 to jan 2025, and found no problems similar to the complaint.The approximate production quantity during this period is 41329 cases.A wear test for 15 minutes is conducted for each lot manufactured.Some retained samples of various lots were evaluated.There were no abnormalities detected.A wear test was conducted in office, production and laboratory environments, there were no reported instances of slippage.Glue coating was acceptable post test.The manufacturer has implemented additional testing in the cutting workshop.The manufacturer has increased the amount of glue applied on the fabric.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.